# SDR USAA000084

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 45,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - AFT CARGO DOOR HANDLE CUT-OUT - SKIN HAS A .25 INCH CRACK.  INSTALLED FILLER AND DOUBLER PER TR 52-30-03 REV A.  (X)
